Debcpht

debcpht

My Posts

  1. link Eko44
    Macrobid hands and feet, groin, uti, diarrhea, few days
    Took the generic form of Macrobid for a UTI, had horrible stabbing pains in gut and diarrhea. A few days after I finished the course of meds, my hands - 51% more...
    Eko44- over a year ago - 1 Reply - in Macrobid
  2. link Debcpht
    You probably got a yeast infenction from the antibiotics. I know isn't that great, but treatment is really simple just one pill and you should be done - 11% more...
    Debcpht- over a year ago
  3. link Michealjackson
    Macrobid stomach cramps, hot flashes, ob gyn, diarrhea, nausea
    I was given Macrobid by my OB/GYN to treat a UTI. First dose - Nothing. Second dose - horrible stomach cramps, diarrhea, hot flashes, nausea, felt fai - 72% more...
    Michealjackson- over a year ago - 3 Replies - in Macrobid
  4. link Debcpht
    As long as you dont have any sulpha allergies Bactrim is a safer drug to use with little to no side effects. The full generic name is Sulfamethoxazole - 45% more...
    Debcpht- over a year ago